| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
02/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.(b)(4).Device evaluation: product testing could not be performed because the product was not returned.The reported complaint was not confirmed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.The search revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that explant of the intraocular lens (iol) was performed.Patient reportedly was suffering from ametropia, refractive surprise, and blurred vision.There was an incision enlargement, one suture and no vitrectomy.Visual acuity pre-op: 20/25 glare 20/400.Visual acuity post-op: 20/25.No additional information received.
Additional Manufacturer Narrative
(b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.